Alert archive / Oklahoma / Tornado Warnings in 2025
Tornado Warning 178, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Jun 17, 2025, 10:59 PM CDT for Lincoln County, Logan County, Oklahoma County, Oklahoma. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2025, 10:59 PM CDT (03:59 UTC)
- Expired
- Jun 17, 2025, 11:10 PM CDT
- In force
- 11 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Lincoln County, OK, Logan County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 40 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 9:34 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.0 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2854 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1272 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 465 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 17.4
The text
As transmitted.
822
WFUS54 KOUN 180359
TOROUN
OKC081-083-109-180430-
/O.NEW.KOUN.TO.W.0178.250618T0359Z-250618T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1059 PM CDT Tue Jun 17 2025
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southwestern Lincoln County in central Oklahoma...
Northeastern Oklahoma County in central Oklahoma...
Southeastern Logan County in central Oklahoma...
* Until 1130 PM CDT.
* At 1058 PM CDT, a severe thunderstorm capable of producing a
tornado was located 4 miles north of Arcadia, moving east at 55
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Northeastern Oklahoma City, Edmond, Chandler, Jones, Luther,
Meeker, Wellston, Carney, Arcadia, Warwick, Kendrick, and Fallis.
This includes the following highways...
Interstate 35 between mile markers 140 and 151, and near mile marker
154.
Interstate 44 between mile markers 139 and 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3549 9690 3563 9745 3583 9741 3581 9674
TIME...MOT...LOC 0358Z 282DEG 47KT 3573 9734
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Meister1 follow-up statement
215 WWUS54 KOUN 180410 SVSOUN Severe Weather Statement National Weather Service Norman OK 1110 PM CDT Tue Jun 17 2025 OKC081-083-109-180420- /O.CAN.KOUN.TO.W.0178.000000T0000Z-250618T0430Z/ Lincoln OK-Oklahoma OK-Logan OK- 1110 PM CDT Tue Jun 17 2025 ...THE TORNADO WARNING FOR SOUTHWESTERN LINCOLN...NORTHEASTERN OKLAHOMA AND SOUTHEASTERN LOGAN COUNTIES IS CANCELLED... The tornado threat has diminished and the Tornado Warning has been cancelled. However, damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. LAT...LON 3549 9690 3563 9745 3583 9741 3581 9674 TIME...MOT...LOC 0409Z 282DEG 47KT 3570 9715 $$ Meister
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 17, 10:43 PM CDT, 16 minutes earlier. Its key messages:
- Updated at 1042 PM CDT Tue Jun 17 2025
- Severe thunderstorm chances Tuesday evening through Wednesday.
- Above-average temperatures are expected much of this week and into next weekend and staying dry.
Area forecast discussion, Jun 17, 10:43 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1043 PM CDT Tue Jun 17 2025
...New UPDATE...
.KEY MESSAGES...
Updated at 1042 PM CDT Tue Jun 17 2025
- Severe thunderstorm chances Tuesday evening through Wednesday.
- Above-average temperatures are expected much of this week and
into next weekend and staying dry.
&&
.UPDATE...
Issued at 1042 PM CDT Tue Jun 17 2025
Increased POPs tonight into tomorrow morning, using mean HRRR.
&&
.NEAR TERM...
(Rest of today and tonight)
Issued at 308 PM CDT Tue Jun 17 2025
There is a risk for multiple rounds of up to severe thunderstorms
this evening and overnight near and north of the I-40 corridor with
the highest risk in our area across northern Oklahoma. There will
also be an additional risk for flash flooding as well across parts
of the severe risk area as well.
An upper level shortwave will develop lee of the Colorado Rockies
which will be digging through the Central & Southern High Plains
early this evening to across our CWA overnight. Meanwhile down at
the surface the remnants of the MCS activity early this morning
had produced an outflow boundary stretched across northern
Oklahoma along with a synoptic front/cold front pushing through
later tonight. Another surface feature is a dryline stretched lee
of the Colorado & New Mexico Rockies which will be punching into
the Southern High Plains where a surface low will be in place.
The initial round of severe convection may initiate late this
afternoon into the evening hours near and north of the
aforementioned outflow boundary while additional convection may also
initiate along and east of the dryline bringing storms in from the
west. Heating will strongly destabilize the atmosphere in the
warm/moist sector by late afternoon as both NAM & RAP deterministic
solutions are suggesting 3000-4000 J/kg of SBCAPE to perhaps higher
near the Kansas/Oklahoma state lines. The deep-layer shear will
also be sufficient for organization and multiple supercells capable
of producing a tornado in the highest risk area although large hail
& damaging wind gusts of 70 mph or greater will pose the greatest
severe hazards. Additional rounds of storms will follow into the
overnight hours as a second mid-level shortwave and surface front
start pushing through enhanced by low-level shear from a
strengthening low-level jet overnight. Although the severe risk
will be highest with this first round of storms, the severe risk
area after midnight may be restricted to areas near, east, and south
of the I-44 corridor as those areas to the west and north may have
destabilized. With the heaviest rainfall rates and training from
multiple storms across parts of the severe risk area, there will
also be an additional risk that excessive rainfall in short periods
of time may produce a flash flood hazard. As a result we have a
Flood Watch in place across all of northern into a portion of
central Oklahoma down to Oklahoma City in effect through the morning
hours.
&&
.SHORT TERM...
(Wednesday through Thursday night)
Issued at 308 PM CDT Tue Jun 17 2025
Isolated storms will likely be ongoing after sunrise along the slow
moving cold front although expected to be non-severe and mainly east
of the I-35 corridor. Diurnal heating will again destabilize the
warm sector east of the surface front for afternoon severe storm
initiation generally near, east, and south of the I-44 corridor.
However shear will be weak keeping the tornado risk very low but
could see a lower-end severe risk with large hail & damaging wind
gusts as the hazards during Wednesday afternoon into the evening
hours. Although the severe risk will have lowered, will keep storm
POPs in the forecast for Wednesday night across our southeastern CWA
as the upper wave moves out/east and the surface boundary washes
out. An upper ridge over the western U.S. starts building in on
Thursday with south winds returning as we transition back into a hot
and dry weather pattern. Will see widespread 90s for highs Thursday
afternoon. With the surface moisture sticking around and perhaps
increasing with the south winds will see afternoon heat indices in
the lower triple digits getting close to Heat Advisory criteria.
&&
.LONG TERM...
(Friday through next Monday)
Issued at 308 PM CDT Tue Jun 17 2025
Longwave ridging will maintain the dry & hot muggy conditions on
Friday into the weekend.
&&
.AVIATION...
(00Z TAFS)
Issued at 513 PM CDT Tue Jun 17 2025
Scattered strong to severe thunderstorms are moving across far
south central Kansas late this afternoon. Additional
thunderstorms are expected to form along a frontal boundary this
evening and overnight. Very warm mid-level temperatures across
west Texas and western Oklahoma may limit thunderstorm develop
and/or coverage, but CAMs are insistent in better thunderstorm
coverage across western parts of Oklahoma this evening. Some of
the thunderstorms may produce strong damaging winds and hail with
MVFR conditions likely (ceilings and visibility). Will mention a
better chance of storms at PNC/SWO/WWR with still a chance at
CSM/OUN/OKC.
A majority of the convection should be east of all TAF sites by
12-14Z Wednesday. An outflow boundary/front may add in additional
thunderstorm develop Wednesday afternoon, mainly across southern
Oklahoma.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 71 88 70 93 / 40 40 10 0
Hobart OK 69 91 69 97 / 20 0 10 0
Wichita Falls TX 76 93 73 96 / 10 10 20 0
Gage OK 63 87 63 94 / 30 0 0 0
Ponca City OK 67 86 66 91 / 80 40 0 0
Durant OK 76 92 73 92 / 10 20 40 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 10 AM CDT Wednesday for OKZ004>008-010>013-
018>020-025-026.
TX...None.
&&
NEAR TERM...01
SHORT TERM...68
LONG TERM....68
AVIATION...06In the hours before
Local storm report, Jun 17, 9:06 PM CDT, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
906 PM CDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM Tstm Wnd Gst 5 NW Camargo 36.06N 99.36W
06/17/2025 M63 MPH Dewey OK Mesonet
&&
ounLocal storm report, Jun 17, 9:22 PM CDT, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
922 PM CDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM Tstm Wnd Gst 6 SW Vici 36.09N 99.38W
06/17/2025 E55 MPH Dewey OK Mesonet
&&
ounLocal storm report, Jun 17, 9:31 PM CDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
931 PM CDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM Tstm Wnd Gst 4 N Putnam 35.91N 98.97W
06/17/2025 M65 MPH Dewey OK Mesonet
&&
ounLocal storm report, Jun 17, 9:51 PM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
951 PM CDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM Tstm Wnd Gst 1 S Jet 36.66N 98.18W
06/17/2025 E71 MPH Alfalfa OK Public
Personal Weather Station.
&&
ounLocal storm report, Jun 17, 10:01 PM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1001 PM CDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM Tstm Wnd Gst Watonga 7W 35.85N 98.54W
06/17/2025 M65 MPH Blaine OK Mesonet
&&
ounLocal storm report, Jun 17, 10:12 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1012 PM CDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM Tstm Wnd Gst 1 NNW Watonga 35.87N 98.42W
06/17/2025 M71 MPH Blaine OK AWOS
&&
ounThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:13 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 47 min |
| Jun 17, 7:34 PM CDT | Special Weather Statement | OUN | Ellis | 26 min |
| Jun 17, 7:48 PM CDT | Areal Flood Advisory | OUN | Grant, Kay | 3 hr |
| Jun 17, 7:52 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 38 min |
| Jun 17, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 49 min |
| Jun 17, 8:04 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 41 min |
| Jun 17, 8:04 PM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 41 min |
| Jun 17, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 43 min |
| Jun 17, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 51 min |
| Jun 17, 8:29 PM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 16 min |
| Jun 17, 8:36 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 39 min |
| Jun 17, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 35 min |
| Jun 17, 8:58 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Ellis, Major, Roger Mills and 1 more | 47 min |
| Jun 17, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 45 min |
| Jun 17, 9:39 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Noble | 51 min |
| Jun 17, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Dewey, Garfield and 2 more | 49 min |
| Jun 17, 9:48 PM CDT | Tornado Warning | OUN | Garfield, Grant | 27 min |
| Jun 17, 9:55 PM CDT | Tornado Warning | OUN | Garfield, Major | 35 min |
| Jun 17, 9:56 PM CDT | Tornado Warning | OUN | Blaine, Canadian, Kingfisher | 34 min |
| Jun 17, 10:09 PM CDT | Tornado Warning | OUN | Garfield, Grant, Kay, Noble | 36 min |
| Jun 17, 10:19 PM CDT | Tornado Warning | OUN | Garfield, Noble | 26 min |
| Jun 17, 10:22 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Garfield, Kingfisher, Lincoln, Logan and 4 more | 38 min |
| Jun 17, 10:24 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 66 min |
| Jun 17, 10:30 PM CDT | Tornado Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 30 min |
| Jun 17, 10:40 PM CDT | Tornado Warning | OUN | Garfield, Logan, Noble, Payne | 35 min |
| Jun 17, 10:43 PM CDT | Tornado Warning | OUN | Garfield, Noble | 32 min |
| Jun 17, 10:50 PM CDT | Tornado Warning | OUN | Kay | 25 min |
| Jun 17, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Garfield, Kingfisher, Lincoln, Logan, Noble and 3 more | 49 min |
| Jun 17, 11:25 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie | 14 min |
| Jun 17, 11:27 PM CDT | Areal Flood Advisory | OUN | Ellis, Harper, Woodward | 2 hr |
| Jun 17, 11:29 PM CDT | Special Weather Statement | OUN | Major | 31 min |
| Jun 17, 11:41 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Payne, Pottawatomie, Seminole | 34 min |
| Jun 17, 11:45 PM CDT | Special Weather Statement | OUN | Garfield | 45 min |
| Jun 18, 12:04 AM CDT | Areal Flood Advisory | OUN | Dewey, Garfield, Major, Woods, Woodward | 3 hr |
| Jun 18, 12:07 AM CDT | Special Weather Statement | OUN | Harper, Woods, Woodward | 53 min |
| Jun 18, 12:12 AM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 48 min |
| Jun 18, 12:51 AM CDT | Areal Flood Warning | OUN | Blaine, Dewey, Garfield, Kingfisher, Logan, Major and 2 more | 19 min |
| Jun 18, 12:56 AM CDT | Special Weather Statement | OUN | Logan | 34 min |
| Jun 18, 12:58 AM CDT | Areal Flood Warning | OUN | Kay | 3 hr |
| Jun 18, 1:10 AM CDT | Flash Flood Warning | OUN | Blaine, Dewey, Garfield, Kingfisher, Logan, Major and 2 more | 110 min |
| Jun 18, 1:18 AM CDT | Flash Flood Warning | OUN | Lincoln, Logan, Payne | 3 hr |
| Jun 18, 1:30 AM CDT | Areal Flood Advisory | OUN | Blaine, Kingfisher, Lincoln, Logan | 3 hr |
| Jun 18, 1:47 AM CDT | Flash Flood Warning | OUN | Logan | 4 hr |
| Jun 18, 1:57 AM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Logan, Oklahoma | 3 hr |
| Jun 18, 2:10 AM CDT | Special Weather Statement | OUN | Oklahoma | 35 min |
| Jun 18, 2:24 AM CDT | Special Weather Statement | OUN | Dewey | 36 min |
| Jun 18, 2:45 AM CDT | Special Weather Statement | OUN | Custer | 30 min |
| Jun 18, 2:51 AM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie | 3 hr |
| Jun 18, 2:51 AM CDT | River Flood Advisory | OUN | Blaine, Canadian | 24 hr |
| Jun 18, 2:56 AM CDT | River Flood Advisory | OUN | Kingfisher, Logan | 42 hr |
| Jun 18, 2:59 AM CDT | Flash Flood Warning | OUN | Oklahoma | 4 hr |
| Jun 18, 3:02 AM CDT | River Flood Warning | OUN | Payne | 59 hr |
| Jun 18, 3:04 AM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 29 hr |
| Jun 18, 3:06 AM CDT | River Flood Warning | OUN | Grant, Kay | 53 hr |
| Jun 18, 3:58 AM CDT | Flash Flood Warning | OUN | Blaine | 3 hr |
| Jun 18, 4:17 AM CDT | Special Weather Statement | OUN | Canadian | 28 min |
| Jun 18, 4:50 AM CDT | Special Weather Statement | OUN | Canadian | 40 min |
| Jun 18, 4:55 AM CDT | Special Weather Statement | OUN | Pottawatomie | 50 min |
| Jun 18, 5:26 AM CDT | Special Weather Statement | OUN | Caddo | 34 min |
| Jun 18, 5:32 AM CDT | Special Weather Statement | OUN | Canadian | 43 min |
| Jun 18, 5:52 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain | 38 min |
| Jun 18, 6:07 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Jun 18, 6:14 AM CDT | Areal Flood Advisory | OUN | Hughes, Lincoln, Pottawatomie, Seminole | 3 hr |
| Jun 18, 6:25 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 50 min |
| Jun 18, 6:45 AM CDT | Special Weather Statement | OUN | Pottawatomie | 30 min |
| Jun 18, 7:05 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 40 min |
| Jun 18, 7:40 AM CDT | Special Weather Statement | OUN | Pottawatomie | 35 min |
| Jun 18, 8:05 AM CDT | River Flood Advisory | OUN | Logan, Payne | 30 hr |
| Jun 18, 8:17 AM CDT | Special Weather Statement | OUN | Pontotoc | 28 min |
| Jun 18, 8:28 AM CDT | River Flood Advisory | OUN | Pottawatomie, Seminole | 3 hr |
| Jun 18, 8:30 AM CDT | River Flood Advisory | OUN | Logan | 29 hr |
| Jun 18, 8:33 AM CDT | River Flood Advisory | OUN | Kingfisher | 24 hr |
| Jun 18, 9:21 AM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Pontotoc, Pottawatomie, Seminole | 3 hr |
| Jun 18, 11:03 AM CDT | Areal Flood Warning | OUN | Kay | 8 hr |
| Jun 18, 11:06 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 16 hr |
| Jun 18, 11:16 AM CDT | Areal Flood Warning | OUN | Lincoln | 8 hr |
| Jun 18, 5:14 PM CDT | Special Weather Statement | OUN | Comanche | 31 min |
| Jun 18, 5:16 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady, Stephens | 44 min |
| Jun 18, 5:50 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Stephens | 40 min |
| Jun 18, 6:00 PM CDT | Special Weather Statement | OUN | Tillman | 30 min |
Nearby
Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.